MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a zero tip basket device was use during a procedure.Reportedly, one of the basket wires broke; however, analysis of the returned device revealed that one of the basket wires break and fully detached from the basket.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable investigation result of basket wire detached.Block h11: investigation results the returned zero tip basket was analyzed, and a visual evaluation noted that the handle returned in good condition.It was also noted that the device returned with the basket on its open position.Microscopic examination was performed under magnification, and it was noticed that one of the basket wires was broken and fully detached.Additionally, the sheath was kinked and stretched.With all the available information, boston scientific concludes that the reported event confirmed.Based on the analysis results, these could be related to handling and manipulation of the device during procedure.It is probable that an excess of force applied to the device such as operational factors during their use could have cause the damages observed in the device.During the manufacturing process, a final inspection ensures the integrity and functionality of the device that would have captured the problems found.Taking all available information into consideration, an investigation conclusion code of adverse event related to procedure was assigned to this investigation since the adverse events occurred during the procedure and the device had no influence on the event.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23897640
Report Number2124215-2025-93171
Device Sequence Number17416367
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)260427(10)33917767
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0033917767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown